# SDR AALA981121

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSIN ON LOWER WING SKIN AROUND CASTNER AT REAR SPAR NEAR STATION XORS 433.  REPAIRED PER ESO 7349, DATED 6-2-98.  (M)
